Vital Signs – Naloxone (0:59)

Vital Signs – Naloxone
Transcript pdf icon[52 KB, 1 page]
High Resolution media icon[42.7 MB]
Open Caption media icon[19.3 MB]
Request a higher resolution file

Copy the code below to embed this video:


The video describes the increased use of naloxone that can help end the opioid overdose epidemic.. The video demonstrates that Naloxone is a life-saving medication that can reverse the effects of an opioid overdose and how Pharmacists and other healthcare providers play a critical role in ensuring patients receive Naloxone.

Release Date: 08/06/2019
Source: National Center for Injury Prevention and Control

Vital Signs Featured Videos

Vital Signs – Naloxone

Vital Signs – Naloxone

Vital Signs – High Blood Pressure

Vital Signs – High Blood Pressure

Send Us Feedback

What do you think of our videos? Your feedback about CDC-TV and our videos is very important to us. Send us a comment about our videos.

Learn more about CDC-TV

Page last reviewed: August 6, 2019